• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Nonlinear Trend Exclusion Procedure for Models defined by Stochastic Differential and Difference Equations

Automation and Remote Control. 2017. Vol. 78. No. 8. P. 1438-1448.
Konakov V., Markova A.

We consider the diffusion process and its approximation by Markov chain with nonlinear unbounded trends. The usual parametrix method is not applicable because these models have unbounded trends. We describe a procedure that allows to exclude nonlinear unbounded trend and move to stochastic differential equation with bounded drift and diffusion coefficients. A similar procedure is considered for a Markov chain.